U.S. doctors online nowAsk doctors free
Buffalo, NY
A 31-year-old female asked:

I have been bleeding heavily for 8 days now. the bleeding began one week after my last period ended. i take birth control pills so this is very strang?

1 doctor answer1 doctor weighed in
Dr. Patrick Kohlitz
Internal Medicine 12 years experience
Menorrhagia: I assume this is abnormal for you. There are many reasons to have excess vaginal bleeding including hormonal imbalances or clotting deficiencies in your blood. A visit to the doctor as soon as possible is in order.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 15, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.